# SDR FDEA201703220968

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,352 hours, 21,392 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT SIDE CABIN DOOR BEGAN FLASHING RED UNLOCKED DURING CRUISE. ALSO INDICATING UNLOCKED IN FWD VIEWPORT. COCKPIT INDICATIONS FOR DOORS AND PRESSURIZATION WERE NORMAL. LIGHT WENT OUT DURING DESCENT AND BOTH INDICATOR WINDOWS INDICATED GREEN & LOCKED.  PERFORMED DVI OF R1 DOOR AND MECHANISM WITH NFF. PERFORMED OPS CHECK OF DOOR SLIDE LIGHT AND HORN WITH NFF. PERFORMED OPS TEST OF DOOR LOCKING MECHANISM IAW AMM 52-10-20 P. BLOCK 501 AND NFF. R1 DOOR WARNING OPERATES NORMAL IAW MM 52-71-00-05-09.
